CSpace

Browse/Search Results:  1-10 of 71 Help

Selected(0)Clear Items/Page:    Sort:
On the Global Well-Posedness of 3-D Boussinesq System with Variable Viscosity 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2019, 卷号: 40, 期号: 5, 页码: 643-688
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Boussinesq systems  Littlewood-Paley theory  Variable viscosity  Maximal regularity of heat equation  
On Bounded Positive (m, p)-Circle Domains 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2018, 卷号: 39, 期号: 4, 页码: 665-682
Authors:  Li, Hongjun;  Qiu, Chunhui;  Xu, Yichao
Favorite  |  View/Download:6/0  |  Submit date:2019/01/11
(m, p)-Circular domain  Reinhardt domain  Holomorphically equivalent  
On Bounded Positive (m, p)-Circle Domains 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2018, 卷号: 39, 期号: 4, 页码: 665
Authors:  Li, Hongjun;  Qiu, Chunhui;  Xu, Yichao
Favorite  |  View/Download:5/0  |  Submit date:2019/12/31
Modular Invariants and Singularity Indices of Hyperelliptic Fibrations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2016, 卷号: 37, 期号: 6, 页码: 875-890
Authors:  Liu, Xiaolei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Modular invariants  Singularity indices  Moduli space of curves  
The 3D Non-isentropic Compressible Euler Equations with Damping in a Bounded Domain 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2016, 卷号: 37, 期号: 6, 页码: 915-928
Authors:  Zhang, Yinghui;  Wu, Guochun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Non-isentropic  Euler equations  Damping  Exponential convergence  
Thermal Creep Flow for the Boltzmann Equation 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 855-870
Authors:  Huang, Feimin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Thermal creep flow  Non-classical fluid system  Boltzmann equation  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
Almost Linear Nash Groups 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 3, 页码: 355-400
Authors:  Sun, Binyong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nash manifold  Nash group  Nash representation  Jordan decomposition  Levi decomposition  Cartan decomposition  Iwasawa decomposition  
The second type singularities of symplectic and lagrangian mean curvature flows 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 2, 页码: 223-240
Authors:  Han, Xiaoli;  Li, Jiayu;  Sun, Jun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Symplectic surface  Lagrangian surface  Mean curvature flow  
On a class of infinite-dimensional Hamiltonian systems with asymptotically periodic nonlinearities 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2011, 卷号: 32, 期号: 1, 页码: 45-58
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Variational methods  Least energy solution  Hamiltonian system